# SDR USAA2012030900015

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,915 hours, 37,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT LIGHT AT SEAT 11C (SEAT LEVEL) WAS RIPPED OFF AND PLATE BENT.  WIRES ARE EXPOSED.  SENT ACARS MESSAGE AT 01:25Z.  MAINTENANCE REPAIRED EXIT LIGHT AT SEAT 11C.  OPS CHECK GOOD.
